# SDR FDEA201010254162

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53773651212
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT - CROOSBEAM UPPER FLANGE AT FR36 DAMAGED BTW Y480 & Y-  480. CROSSBEAM WAS REPAIRED IAW SRM 53-10-15 FIGURE207.
